Journal article icon

Journal article

Differentiability of convex envelopes

Abstract:
We prove that the convex envelope of a differentiable, or C1,α-function f is C1, or C1,α respectively, provided only that the function satisfies the very mild growth condition that f(x) tends to +∞ if |x| does so. © 2001 Académie des sciences/Éditions scientifiques et médicales Elsevier SAS.

Actions


Access Document


Authors


Kirchheim, B More by this author
Kristensen, J More by this author
Journal:
Comptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume:
333
Issue:
8
Pages:
725-728
Publication date:
2001-10-05
DOI:
ISSN:
0764-4442
URN:
uuid:43fae86c-b97a-44ea-a831-17d8ee915662
Source identifiers:
147805
Local pid:
pubs:147805
Language:
French

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP